# SDR JJBA20170411009

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 32,014 hours, 19,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR EICAS MESSAGE. VERIFIED NO SMOKE PRESENT.  INSPECTED WIRES, TESTED SYSTEM NO FAULTS FOUND OPS CHECKED GOOD.
